MAUDE Adverse Event Report: WALDEMAR LINK GMBH & CO. KG GEMINI SL; TOTAL KNEE SYSTEM, ARTICULATING SURFACE, FIXED BEARING PS, LEFT, SZ. MEDIUM, L3

WALDEMAR LINK GMBH & CO. KG GEMINI SL; TOTAL KNEE SYSTEM, ARTICULATING SURFACE, FIXED BEARING PS, LEFT, SZ. MEDIUM, L3
Model Number 318-263/10
Medical Device Problem Codes Fracture (1260); Material Deformation (2976)
Health Effect - Clinical Codes Failure of Implant (1924); Insufficient Information (4580)
Date of Event 06/20/2024
Type of Reportable Event Serious Injury
Event or Problem Description
Mobilizzazione protesi asettica ginocchio sx a causa di rottura vite di bloccaggio dell'inserto in polietilene.[customer] mobilization of aseptic left knee prosthesis due to breakage of polyethylene insert locking screw.[translation via deepl] [customer].
 
Event or Problem Description
Mobilizzazione protesi asettica ginocchio sx a causa.Di rottura vite di bloccaggio dell'inserto in polietilene.[customer].Mobilization of aseptic left knee prosthesis due to breakage of polyethylene insert locking screw.[translation via deepl].[customer].
 
Additional Manufacturer Narrative
The review of the device history record showed no deviations.The product complies with the specifications valid at the time of manufacture.This is the final supplemental report.The complaint is closed.

Brand Name
GEMINI SL
Common Device Name
TOTAL KNEE SYSTEM, ARTICULATING SURFACE, FIXED BEARING PS, LEFT, SZ. MEDIUM, L3
Manufacturer (Section D)
WALDEMAR LINK GMBH & CO. KG
barkhausenweg 10
barkhausenweg 10
hamburg, hamburg 22339
GM  22339
Manufacturer Contact
tizia hucklenbroch
barkhausenweg 10
barkhausenweg 10
hamburg, hamburg 22339
GM   22339
MDR Report Key20167859
Report Number3004371426-2024-00067
Device Sequence Number8032309
Product Code JWH
UDI-Device Identifier04026575394753
UDI-Public04026575394753
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
K182872
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 08/13/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Expiration Date07/31/2024
Device Model Number318-263/10
Device Catalogue Number318-263/10
Device Lot Number1924079
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/13/2024
Supplement Date Received by Manufacturer08/13/2024
Initial Report FDA Received Date09/09/2024
Supplement Report FDA Received Date08/20/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/01/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown